# SDR A6WA201744919

- Difficulty date: April 11, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 33,565 hours, 32,115 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN CABIN, POWERED AIRCRAFT DOWN.  FOUND CEILING LIGHT BALLAST ABOVE ROW 11AC DISCOLORED.   DISCCONNECTED THE BALLAST IAW AMM 33-21-10.
